Volume 18, pp. 65-72, 2004.

On Hermite interpolation in Rd

Boris Shekhtman

Abstract

In this article, we deal with the problem of “Minimal Hermite Interpolation.” That is, given a number $k$ of distinct points in $R_d$ and the values of several derivatives at this point, we want to find a subspace of minimal dimension, where this interpolation problem has a solution, independent of the choice of points. In Section $2$, we present some results on such subspaces in the particular cases of two points and some or all partial derivatives of the first order. In Section $3$, we obtain some general upper bounds on the dimension of interpolation subspaces.

Full Text (PDF) [105 KB]

Key words

Hermite interpolation, Lagrange interpolation.

AMS subject classifications

41A05, 41A63, 65D05.

ETNA articles which cite this article

Vol. 34 (2008-2009), pp. 20-30 Ana Marco and José-Javier Martínez: Unique solvability in bivariate Hermite interpolation

< Back